Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An almost continuous function $ f:$ $ S\sp{n}\rightarrow S\sp{m}$ which commutes with the antipodal map


Author: Kenneth R. Kellum
Journal: Proc. Amer. Math. Soc. 54 (1976), 431-432
DOI: https://doi.org/10.1090/S0002-9939-1976-0397684-X
MathSciNet review: 0397684
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that if $ n,m \geqslant 1$ are integers, then there exists an almost continuous function from the $ n$-sphere $ {S^n}$ onto $ {S^m}$ which commutes with the antipodal map.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397684-X
Keywords: Almost continuous, antipodal map
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society